MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 6; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 6; CEMENTLESS HIP STEM
Catalog Number 01.39.206
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 02/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 march 2018; lot 165320: (b)(4) items manufactured and released on 12 october 2016.Expiration date: 2021-10-03.No anomalies found related to the problem.To date, (b)(4)items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to pain 1 month after primary.The x-ray showed that the femoral bone was fractured spirally from proximal side to distal side of the femoral stem.The surgeon replaced with competitors long cement stem and the femoral bone was fixed with a wire.Acetabular cup was not replaced.The patient did not fall down and did not have the experience of any trauma.

Brand Name
MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 6
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7357665
Report Number3005180920-2018-00164
Device Sequence Number16579585
Product Code LZO
UDI-Device Identifier07630030885662
UDI-Public07630030885662
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/03/2021
Device Catalogue Number01.39.206
Device Lot Number165320
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2018
Initial Report FDA Received Date03/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;